Record number :
1581619
Title of article :
Reduction principles in the theory of selections
Author/Authors :
Choban، نويسنده , , Mitrofan M.، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2008
Pages :
10
From page :
787
To page :
796
Abstract :
In the present article many theorems about existence of continuous selections for a set-valued mapping into the metrizable spaces are extended to mappings into non-metrizable spaces.
Keywords :
Selection , Set-Valued Mapping , Metrizable family , Linear space , Reduction principle , Topological group
Journal title :
Topology and its Applications
Journal title :
Topology and its Applications
Serial Year :
2008
Link To Document :
بازگشت